Pricing options under generalized GARCH and stochastic volatility processes

Peter Ritchken, Rob Trevor*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

140 Citations (Scopus)

Abstract

In this paper, we develop an efficient lattice algorithm to price European and American options under discrete time GARCH processes. We show that this algorithm is easily extended to price options under generalized GARCH processes, with many of the existing stochastic volatility bivariate diffusion models appearing as limiting cases. We establish one unifying algorithm that can price options under almost all existing GARCH specifications as well as under a large family of bivariate diffusions in which volatility follows its own, perhaps correlated, process.

Original languageEnglish
Pages (from-to)377-402
Number of pages26
JournalJournal of Finance
Volume54
Issue number1
Publication statusPublished - Feb 1999

Fingerprint Dive into the research topics of 'Pricing options under generalized GARCH and stochastic volatility processes'. Together they form a unique fingerprint.

Cite this